Help!

Ayvaah90

New Member
Standard Member
Sep 25, 2012
17
0
0
29
Gosford NSW
I feel like the effects of duromine are wearing off on me. Its day 4, i fell asleep at 6am and woke up at 11. Took my pill and somehow fell back asleep until 3.00pm? I was hungry a few times yesterday, and had a little headache. Can someone please give me some advice?
 

penney

New Member
Standard Member
Sep 24, 2012
2
0
0
@Ayvaah90

That's exactly how i feel on day 6. i'm on 15mg i'm going to ask the doctor for 30mg. I just keep drinking water and take panadol. I take my pill about 4.30-5am and get tired but don't sleep during the day, but i have broken sleep through out the night which is annoying.
 

Ayvaah90

New Member
Standard Member
Sep 25, 2012
17
0
0
29
Gosford NSW
I have broken sleep too! And i'm always falling asleep at different times. I really want duromine to work for me, i feel like this is my last option. I hope you get things sorted out :)
 

Ayvaah90

New Member
Standard Member
Sep 25, 2012
17
0
0
29
Gosford NSW
My appetite is back on full swing. I don't want junk, i'm still eating healthy. But because i'm hungry i'm thinking about what i'm going to eat next all day.. Grr.
 

Ayvaah90

New Member
Standard Member
Sep 25, 2012
17
0
0
29
Gosford NSW
I was given the 30mg straight away, i'm hoping when i go back to the doctor he gives me 40mgs. Hopefully i'm just having a bad few days and it will get better!
 

blondey209

New Member
Standard Member
Sep 18, 2012
9
0
1
Het ayvaa im on the same dosage and have been on it for 10 days I find my appetite is starting to come back to first few days was easy now I want sugar n craving more taste. Sigh hoping like you are it's just a.few bad days.